# SDR ASOA201101128

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,399 hours, 11,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK HAS CORROSION AT FS 785 AND 797.   DAMAGE EXCEEDS MAX ALLOWABLE OF .005 IN FOUND TO BE .010. IAW SRM FOR 53-41-49-101-001-A01.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03.
